# SDR ASAA2023020941890

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 34,230 hours, 10,766 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000148696
- Condition: Faulty
- Location: Left Ram Air Inl
- Part time: 19,942 hours, 6,067 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE LEFT PACK LIGHT ILLUMINATED - RAN CHECKLIST COULD NOT GET PACK LIGHT TO EXTINGUISH - CONTINUE FLIGHT WITH ISOLATION VALVE IN THE CLOSED POSITION. GROUNDED - YES. REMOVED AND REPLACED RAM AIR INLET ACTUATOR REF BOEING 737-900 AMM TASK 21-51-21-000/400-801.
